# SDR CA041222016

- Difficulty date: December 22, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 2,663 hours
- Engine: Lyc IO360L2A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: REM38E
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(CAN)  NR 1 TOP SPARK PLUG INSULATOR FOUND BROKEN UNDER ELECTRODES.  REPLACED NR 1 TOP SPARK PLUG,  REMAINING PLUGS FOR LT MAGNETO CLEANED AND FUNCTION TESTED.  GROUND RUN CARRIED OUT,  LT MAGNETO OPERATION NORMAL.
